# SDR SIMA20150730002

- Difficulty date: July 30, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 26,246 hours, 22,263 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070005120
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS FLASHLIGHT HOLDER BROKEN.  R & R FLASHLIGHT HOLDER IAW AMM 25-60-11.  OPERATIONS CHECKED GOOD.
